# SDR UPS03840379

- Difficulty date: March 27, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Inoperative
- Location: Smoke Detector
- Component: Smoke Detector
- Component part number: 160117302
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF M 256938 LOWER SMOKE DETECTOR BATTERY MSG AD 3746.  REMOVED AND REPLACED TWO EACH SMOKE DETECTION BATTERY ON PIT 34 AD 3746 AS PER MM 26-18-02.  CLEARED M256938, OPS CHECK GOOD.
